MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE

C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE
Model Number 0070800
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that when the waste fluid was suctioned on the next day of the placement, the drain port didn't inflate and there was no pressure.The user found the balloon rupture.
 
Event or Problem Description
It was reported that the drain port didn't inflate and there was no pressure observed when the waste fluid was suctioned on the next day after placement.The user found the balloon ruptured.
 
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.1 sample was confirmed to exhibit the reported failure.The product was used for treatment purposes.A potential root cause for this failure could be "operator error".The lot number is unknown; therefore, the device history record could not be reviewed.As the reported event is confirmed as manufacturing related, a labeling review would not be needed.Correction: d,h h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE
Common Device Name
RELIAVAC 400 EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12084598
Report Number1018233-2021-03883
Device Sequence Number3870835
Product Code GCY
UDI-Device Identifier00801741049606
UDI-Public(01)00801741049606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0070800
Device Catalogue Number0070800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown